Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pain after hip replacement, spams, muscles hard, pain in buttock, lower back pain. How to cure?

hi i am having pain 2 yrs after a right hip replacement i get pain in my grion right side pain in my top of leg when i sneeze my leg feels heavy and spasms all the time muscle feels very hard in the thigh pain in buttock and lower back pain from the top of right leg down to behind my shin i had a car accident in 2005 which caused the above but i was hoping replacment would have helped was good up to about 5 mths after op but then things started getting worst at first was like a dead leg feeling but was told that it would pass any help would be great
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.
By the description of symptoms, I feel that the culprit is not your total hip replacement (THR). As you are alright without any symptoms and trouble upto 5 months after THR, I rule out this as your cause of symptoms.
Generally, If there is any problem in the primary surgery (THR), symptoms tend to be present since the day of surgery without any pain free interval.
I suspect that the cause of your symptoms could be a disc disease of lumbar spine.
So i suggest you to have an MRI scan of Lumbar spine to rule out the spinal causes. Hope this helps
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor